# SDR F3LA200800320

- Difficulty date: June 10, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C044797.  DURING C4 S1 C-CHECK INSPECTION NOTED PANEL 222FF HAS SEVERE CORROSION ON BOTTOM SIDE.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF WORK CARD CP753-12.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
